Eigenvalue problems on domains with cracks II

Access this Article

Search this Article

Author(s)

Journal

  • Japanese journal of mathematics. New series

    Japanese journal of mathematics. New series 29(2), 181-219, 2003-12-01

    The Mathematical Society of Japan

References:  9

Codes

  • NII Article ID (NAID)
    10015754354
  • NII NACSIS-CAT ID (NCID)
    AA00690979
  • Text Lang
    ENG
  • Article Type
    ART
  • ISSN
    02892316
  • NDL Article ID
    6800898
  • NDL Source Classification
    ZM31(科学技術--数学)
  • NDL Call No.
    Z54-F36
  • Data Source
    CJP  NDL  J-STAGE 
Page Top